# SDR HEEA109087

- Difficulty date: April 26, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N274X
- Make and model: Skrsky S76C
- Aircraft serial: 760440
- Aircraft time: 8,400 hours
- Engine: Tmeca ARRIEL1S1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Metering Valve
- Part number: 0292928590
- Part serial: EFC1618
- Condition: Out Of Adjust
- Location: Fcu
- Part time: 2,069 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IN FLIGHT FROM EI314 TO LAFAYETTE MINOR FCU RSOLV FAULT DISPLAYED.  COMPLETED FLIGHT AND MAINTENANCE REPLACED THE NR 1 ENGINE ADJUSTED METERING VALVE - FUEL CONTROL UNIT.
